Items where Author is "Feketa, Petro"
Group by: Item Type | No Grouping Jump to: Article Number of items: 2. ArticleFeketa, Petro and Kapustian, Olena A. and Perestyuk, Mykola M. (2018) Stability of trivial torus of nonlinear multifrequency systems via sign-definite quadratic forms. Miskolc Mathematical Notes, 19 (1). pp. 241-247. ISSN 1787-2405 (print), 1787-2413 (elecronic) Feketa, Petro and Leontiev, Oleksii (2015) A new criterion for the roughness of exponential dichotomy on R. Miskolc Mathematical Notes, 16 (2). pp. 987-994. ISSN 1787-2405 (print), 1787-2413 (online) |